So i've been dealing with fungus on my scrotum for 3 months now.I've used miconazole powder 2% for about a month and all it really did was temporarily relieve it.I started using ketaconozole 2% cream about a couple of days ago and so far it only temporarily relieves it but when it wears off my scrotum gets this hot feeling and it becomes red and inflamed.I don't want to even use it anymore and might go back to the powder for temporary relief instead.I'm at witts end with this and I've read on the internet of people suffering from this for years and I don't want to go down that road.I'm scheduling another doc appt.tomorrow but I'm sure all he's going to do is precribe another antifungal cream which I'm already weary of.Is there anything else you guys can suggest I do to get rid of it?maybe another type of medication I can atleast ask my doctor for that might work?
What you seem to be having is tinea cruris. Keep the skin dry as damp skin is an ideal site for fungi to multiply. Also wear cotton underwear and change them twice a day and do not share other people’s towels. Most cases of fungal infections respond to over-the-counter products, which contain any of several basic ingredients: miconazole, tolnaftate, terbinafine,ketaconazole and clotrimazole. You can consult a pharmacist and get any cream or lotion containing these ingredients.
If the symptoms persist then oral antifungals may be needed. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
ya well over the counter anti-fungals only temporarily relieves the itching,the 2% ketaconazole cream that my doc prescribed me is just too strong or maybe its just creams in general.It temporarily relieves me but when it wears off my boys are just more irritated.Had to cancel my doc appt. for family emergency so I'll stick to the ketaconazole for a couple more weeks before I re-schedule but my hopes are not high for the ketaconazole.I'll keep the oral anti-fungals in mind when I see the doc.
I'm having this skin disease. Looks like a fungal infection on my abdomen. If you want to see you can view my pictures. I'm having this for almost 2 years now. I'm in good hygiene and takes a bath everyday. I have tried using Sulfur soap but It didn't go away. I'm the only one in the family that has this kind of skin disease.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.